# SDR REXA2017091701008

- Difficulty date: September 17, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 9,567 hours, 6,460 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 01799
- Condition: Seized
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

CABIN WAS FILLED WITH SMOKE PRIOR TO PUSHBACK WHILE SITTING AT GATE WITH APU RUNNING AND BOTH PACKS SELECTED ON.  HAD A L PACK AUTOFAIL CAUTION MSG ALONG WITH L PACK FAULT. OBSERVED DUCT TEM FOR L PACK ABOVE 99 DEGREES C. L PACK FAULT STATUS MSG DUE TO MT023-B1-007373 CAUSED BY PACK OVERTEMP. SHUT DOWN LEFT PACK. VISUALLY INSPECTED L&R PACKS WITH NO VISUAL DAMAGE NOTED. WITH L PACK OFF SMELL WENT AWAY AND TEMP INSIDE COCKPIT REDUCED. LEFT PACK WAS FOUND TO BE LOCKED UP INTERNALLY. REMOVED AND REPLACED ACM IAW AMM 21-51-00 P/N OFF/ON GG670-95009-7 S/N OFF 01799 S/N ON 01317. OPS AND LEAKS CHECKS GOOD.
